# SDR ASAA2021122237455

- Difficulty date: December 22, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311219120390
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER THRESHOLD BEAM HAS CORROSION AT GIRT BAR FITTING STUDS, FR16 (MARKED). DOT:T543 GROUNDED - YES. REMOVED AND REPLACED R1 DOOR LOWER SILL IAW ALASKA EA # A320-53EA-01286 AND AIRBUS A320 SRM 51-42-11. DOT REMOVED TOOLING T8492U
